# SDR FDEA201104091415

- Difficulty date: April 9, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3780
- Condition: Dented
- Location: Bs 1640-1660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN STA 1640-1660 S-23R TO S-24R HAS DENT.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01 FIG 101 DETAIL III. REPAIRED IAW SRM 53-00-01 FIG 201 REPAIR 16.  CATEGORY "B" MAJOR REPAIR
